# SDR DALA2021081204646

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CRACK INDICATION ON FRAME 20 FROM HOLE ? 1 (UPPER INBOARD) OF LEFT DOOR STOP FITTING # 7 AY FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED SECTION 1 PART I, II,III, IV ON FR.20 L/H AT LEVEL DOOR STOP #7 AS PER PRI 592900-14 REV.0,1,2 AND ER/A 592900-14AD REV. ORIG(1907020)
